YB
BannerBanner

Brown Spots during PCT

Author
mdogg21
Senior Member
  • Total Posts : 117
  • Reward points: 6866
  • Joined: 2004/06/29 20:45:30
  • Status: offline
2009/07/30 19:13:05 (permalink)
0

Brown Spots during PCT

Guys,
 
Have been running PCT for about two weeks now (20mg Nolva each day). Since beginning this round of PCT, I have seen numerous small brown spots pop up on my stomach and chest area.
 
After doing a little research, it appears that they may be "liver spots." Has this happened to anyone else? If so, should I discontinue my PCT? Should I see a doctor?
 
Thanks.
#1

2 Replies Related Threads

    zr120
    Senior Member
    • Total Posts : 202
    • Reward points: 4183
    • Joined: 2007/10/13 22:17:03
    • Status: offline
    Re:Brown Spots during PCT 2009/07/30 22:56:16 (permalink)
    0
    sounds silly, but these sound like freckles lol

    you been using sun beds much, or been in the sun?
    #2
    Dumbell King
    Senior Member
    • Total Posts : 178
    • Reward points: 177
    • Joined: 2009/07/26 00:41:09
    • Status: offline
    Re:Brown Spots during PCT 2009/07/31 17:51:34 (permalink)
    0
    Got this off Wiki:

    Liver spots (also known as "Solar lentigo" and "Lentigo senilis"[1]:686) are blemishes on the skin associated with aging and exposure to ultraviolet radiation from the sun. They are also known as age spots, sun spots, lentigos, or senile/solar lentigines. They range in color from light brown to red or black and are located in areas most often exposed to the sun, particularly the hands, face, shoulders, arms and forehead, and the head if bald. Liver spots are not related to the liver physiologically, but do have a similar color. It was once believed, incorrectly, that liver spots were due to liver problems.
    #3
    Jump to:
    ©2018 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited.
    (posting guidelines | privacy | advertise | earnings disclaimer | contact us | supported by)
    © 2018 APG vNext Commercial Version 5.5